MathSciNet Relay Station
MathSciNet bibliographic data
MR1861798 (2002h:53135) 53C99 (58E05)
Pronin, M. V. Indices of locally minimal networks on a sphere. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2001, no. 4, 3--6, 70; translation in Moscow Univ. Math. Bull. 56 (2001), no. 4, 1–4
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement